# SDR CALA9800776

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Failed
- Location: Ws 402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD POPPED ON LEFT WING LOWER SKIN FWD OF REAR SPAR WING STA XORS402, JUST OUTBOARD OF SAILBOAT PANEL.  REMOVED AND REPLACED FASTENER PER SRM 51-33-01.
